# SDR SWIA202055784

- Difficulty date: November 18, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFFING ON THE LEFT HAND WING LEADING EDGE 531AL.   (C-CHECK) RO 2/1/2021   BLENDED AND EVALUATED 3EA CHAFES ON LEFT HAND WING LEADING EDGE 531AL REF CRJ900 SRM 51-12-00-001-001-A01. BLEND LOCATIONS #1 AND #2 FOUND TO BE WITHIN LIMITS. REF CRJ-900 SRM 57-41-01-001-001-A01 AND SRM 57-41-01-101-001-A01. COMPLIED WITH REO  690-57-41-299 REV -- DATED 2020-12-30 FOR LOCATION #3. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
